# SDR AALA970569

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER FLOOR BEAM CAP HAS BULGES AT RBL 18 TO RBL 19 STA 380, CORROSION AT RBL 16 TO RBL 12, AND CRACK AT RBL 18 TO RBL 19 STA 380.  REPAIRED FLOOR BEAM CAP IAW SRM 53-10-8 PAGE 9B.  TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
